MAUDE Adverse Event Report: COVIDIEN 1410Z KENDALL 1PR/PK 10PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

COVIDIEN 1410Z KENDALL 1PR/PK 10PR/CA; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 31469219
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Device Emits Odor (1425); Sparking (2595); Electrical Shorting (2926)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the defibrillation electrodes were connected to a zoll machine for cardioversion.When shock was sent, the connection shorted, sparked, and there was a burning smell.The electrodes did not deliver a shock.There was a delay in care and a minor burn to patient.

Brand Name
1410Z KENDALL 1PR/PK 10PR/CA
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
COVIDIEN
215 hebert st
gananoque K7G 2 Y7
CA  K7G 2Y7
MDR Report Key11592845
Report Number9681860-2021-00518
Device Sequence Number4781608
Product Code MKJ
UDI-Device Identifier20884527010315
UDI-Public20884527010315
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number31469219
Device Catalogue Number31469219
Device Lot Number010464X
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/30/2021
Patient Sequence Number1